Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Difference approximations for boundary and eigenvalue problems for ordinary differential equations


Author: Heinz-Otto Kreiss
Journal: Math. Comp. 26 (1972), 605-624
MSC: Primary 65L10
MathSciNet review: 0373296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary value problem for ordinary differential equations is considered and a general theory for difference approximation is developed. In particular, the influence of extra boundary conditions is investigated and the eigenvalue problem is considered in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0373296-3
PII: S 0025-5718(1972)0373296-3
Keywords: Ordinary differential equation, boundary value problem, eigenvalue problem, difference approximation
Article copyright: © Copyright 1972 American Mathematical Society